# SDR NSVA20070011

- Difficulty date: January 15, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N204CJ
- Make and model: Saab 340B
- Aircraft serial: 204
- Aircraft time: 33,010 hours, 38,681 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Dirty
- Location: Oil Press Xducer
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FOUND LEFT ENGINE OIL PRESSURE LIGHT ON DURING TAKEOFF.  REMOVED, CLEANED AND REINSTALLED ENG LT OIL PRESSURE TRANSDUCER CONNECTOR.  PERFORMED OPS CHECK IAW AMM 72-00-00.  OPS CHECK GOOD.
